# SDR WTAA950099

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 12040345001
- Condition: Leaking
- Location: Nlg Actuator
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

SFO - LOSS OF GREEN SYSTEM HYDRAULIC PRESSURE REPORTED AFTER TAKEOFF.  CREW DECLARED AN EMERGENCY AND RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC LINE ON NOSE GEAR ACTUATOR LEAKING.  REPLACED HYDRAULIC LINE.  HYDRAULIC SYSTEM OPERATIONAL CHECK AND LEAK CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
